MAUDE Adverse Event Report: INMODE LTD. INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI

INMODE LTD. INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI
Model Number AG613237A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Necrosis (1971); Full thickness (Third Degree) Burn (2696)
Date of Event 06/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The doctor provided a photo of a female patient allegedly treated with quantum rf during the training conducted in his clinic in (b)(6) 2025, where a full thickness burn with necrosis can be seen on the right jawline, protruding to the lower neck.No additional information was provided by the doctor and no clinical form was received with treatment details.Upon reviewing the in-service report for this training, no treatment was done on such patient in this area with this handpiece.Additionally, the doctor contacted inmode 3 days after the training and stated, "training on saturday went well and all worked well", without reporting any adverse event.The device was inspected following doctor's phone call, due to the doctor complaining about a technical issue not enabling treatments.The technical issue identified during service inspection was not related to the quantum rf handpiece.The provided photo's creation date was 10 days after the training, and 1 day after the device was already picked up from the clinic for service inspection.The device was inspected for a second time with no issues identified.Additionally, the vast necrosis observed on the photo is not typical of quantum technology due to its various safety mechanisms and controlled treatment pattern.All in all, investigation cannot unequivocally establish a causal relationship between the reported lesion and quantum handpiece, nor to establish the root-cause due to lack of information.A follow up report will be submitted if additional significant information will be received.
 
Event or Problem Description
Full thickness burn with necrosis situated on the right jawline, allegedly following quantumrf procedure.

Brand Name
INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH QUANTUM HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key23642363
Report Number3010511300-2025-00896
Device Sequence Number15992614
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring,Inspection,Notification
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale
Patient RaceWhite